# SDR 06FDEA2195

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7324510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT SEAT TRACK X= -107.25, FOUND WITH CORROSION AROUND STA 785 - 859.
